Alert archive / Iowa / Flash Flood Warnings in 2015
Flash Flood Warning 16, NWS Omaha, NE
NWS Omaha, NE issued this flash flood warning at Jul 16, 2015, 12:39 AM CDT for Page County, Iowa. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 16, 2015, 12:39 AM CDT (05:39 UTC)
- Expired
- Jul 16, 2015, 6:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Flood severity
- None
County Page County, IA
The radar
The Omaha radar (KOAX), 121 km from the middle of the area, began a volume at 05:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 5.7 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 32 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 886 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 493 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at Jul 15, 11:53 PM CDT, 46 minutes earlier.
Area forecast discussion, Jul 15, 11:53 PM CDT, 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1153 PM CDT WED JUL 15 2015 .SHORT TERM...(TONIGHT THROUGH SATURDAY) ISSUED AT 312 PM CDT WED JUL 15 2015 UPPER WAVE MOVING THROUGH THE MID MISSOURI VALLEY HAS BROUGHT A WIDESPREAD AREA OF RAIN TO THE AREA TODAY...RESULTING IN SIGNIFICANTLY MORE CLOUD COVER THAT HAS LINGERED INTO THE AFTERNOON. WHILE THE STEADIER SHOWERS HAVE DIMINISHED IN MANY AREAS AND CLOUDS WERE BEGINNING TO THIN...ADDITIONAL VERY SHORT TERM CONVECTIVE DEVELOPMENT IS DOUBT. PRECIP WAS ALSO LIKELY BEING AIDED BY THE RIGHT ENTRANCE REGION OF AN UPPER LEVEL JET...BUT THAT WAS MOVING AWAY RESULTING IN LESS FORCING FOR OUR AREA. SURFACE PATTERN WAS HIGHLY PERTURBED BY THE RAIN TODAY. HOWEVER...AN OBJECTIVE 20Z SURFACE ANALYSIS REVEALED WHAT COULD BE A WARM FRONT DEVELOPING OVER NORTHEAST KANSAS. WHILE A FEW SHOWERS HAD BUBBLED UP ALONG THIS FRONT...SPC MESOANALYSIS INDICATED QUITE A BIT OF SURFACE CIN STILL IN THE AREA THUS THEY WERE STRUGGLING. BULK SHEAR VALUES HAVE INCREASED TO 40 TO 50 KNOTS ACROSS THE REGION. WE WILL LIKELY NEED TO WAIT FOR THE NEXT SUBTLE SHORT WAVE MOVING OUT OF THE CENTRAL ROCKIES...COMBINED WITH THE NORTHWARD MOVING WARM FRONT AND A STRENGTHENING LOW LEVEL JET TO GET STRONGER CONVECTION TO FIRE LATER THIS EVENING IN SOUTHEAST NEBRASKA AND SOUTHWEST IOWA. PRECIPITABLE WATER VALUES REMAIN QUITE HIGH AROUND 2 INCHES...THUS SOME LOCALLY HEAVY RAINFALL WILL BE POSSIBLE TONIGHT IN PORTIONS OF SOUTHEAST NEBRASKA AND SOUTHWEST IOWA TONIGHT...WITH 1 TO 2 INCHES OF RAIN FORECAST. THIS RAIN IS HOWEVER FALLING IN AN AREA THAT DID NOT SEE THE HEAVY RAINFALL EARLIER THIS MORNING...THUS BELIEVE WE CAN TAKE IT WITHOUT TOO MUCH TROUBLE. FOR ANY STORMS THAT DEVELOP TONIGHT...LOW LEVEL HELICITY IS QUITE HIGH...AND THERE STILL APPEARS TO BE A TORNADO THREAT...BUT CONFINED TO AREAS SOUTH OF I80. PRECIP CHANCE WANE BY DAYBREAK THURSDAY...BUT A FEW LINGERING SHOWERS COULD LINGER EARLY THURSDAY MORNING IN THE SOUTHEAST CWA. ANOTHER SUBTLE WAVE COULD MOVE INTO THE AREA THURSDAY NIGHT WHICH COULD BRING AN SMALL CHANCE OF STORMS. ANOTHER WAVE MOVES INTO THE AREA LATER FRIDAY AFTERNOON THROUGH SATURDAY. IT ALSO GETS HOT AGAIN FRIDAY AND SATURDAY WITH TEMPS CLIMBING INTO THE LOWER TO MID 90S. VERY HUMID CONDITIONS REDEVELOP WITH DEWPOINTS BACK INTO THE LOWER TO MID 70S...WHICH RESULTS IN HEAT INDEX VALUES AGAIN INTO THE UPPER 90S TO LOWER 100S. THE BEST CHANCE FOR HEAT ADVISORY CRITERIA APPEARS TO BE SATURDAY WHEN HEAT INDEX VALUES COULD REACH 105 IN MANY AREAS. .LONG TERM...(SATURDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 312 PM CDT WED JUL 15 2015 A FRONTAL BOUNDARY SLOW SETTLES INTO THE FORECAST SATURDAY NIGHT AND THEN SOUTH OF THE AREA SUNDAY. THIS DOES RESULT IN COOLER TEMPS AND A SLIGHT BREAK IN THE HUMIDITY...BUT ALSO BRINGS CONTINUED SMALL CHANCES FOR STORMS THAT LINGERS INTO SUNDAY NIGHT. MONDAY SHOULD BE DRY. ANOTHER VERY SUBTLE WAVE MOVES THROUGH THE REGION TUESDAY...RESULTING IN SLIGHT CHANCE FOR POPS. WEDNESDAY COULD VERY WELL BE DRY...BUT DAY 7 MODEL BLENDS SUGGEST SMALL CLIMATOLOGICAL POPS...BUT CONFIDENCE IS QUITE LOW. && .AVIATION...(06Z TAFS FOR KOFK...KLNK AND KOMA.) ISSUED AT 1131 PM CDT WED JUL 15 2015 LATEST OBS SHOWING MIX OF MVFR/LOW END VFR CONDITIONS OVER ERN NEB WITH SCT TSRA MAINLY ALONG/SOUTH OF I-80. MEANWHILE RADAR MOSAIC IS SHOWING ISOLATED TSRA POPPING UP OVER S-CNTRL NEB MOVING TO THE EAST. AT THIS POINT BELIEVE MAIN THREAT AT KOFK WILL BE CONDITIONS DETERIORATING TO IFR THIS MORNING FOR A FEW HOURS. AT KOMA/KLNK...HAVE TEMPO GROUPS IN PLACE IN ANTICIPATION OF TSRA ACTIVITY MOVING ACROSS THE TAF SITES WITHIN THE NEXT COUPLE HOURS. EXPECT VFR CONDITIONS TO PREVAIL THEN AT ALL SITES BY 16/15Z. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && SHORT TERM...DEWALD LONG TERM...DEWALD AVIATION...DEE
Hazardous weather outlook, Jul 15, 5:47 PM CDT, 6 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 547 PM CDT WED JUL 15 2015 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-161300- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 547 PM CDT WED JUL 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND THURSDAY THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE THIS EVENING...CONTINUING THROUGH THE EARLY MORNING BEFORE ENDING BY DAY BREAK. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...ISOLATED SEVERE WEATHER IS POSSIBLE OVER SOUTHEAST NEBRASKA THIS EVENING WITH LARGE HAIL THE MAIN THREAT. HEAVY RAINFALL IS ALSO POSSIBLE OVERNIGHT...MAINLY OVER SOUTHEAST NEBRASKA AND SOUTHWEST IOWA. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY ISOLATED THUNDERSTORMS ARE POSSIBLE THROUGHOUT THE EXTENDED RANGE OF THE FORECAST. ORGANIZED SIGNIFICANT SEVERE WEATHER IS NOT EXPECTED THROUGH THE PERIOD. THE HOT AND HUMID WEATHER WILL RETURN TO THE REGION ON FRIDAY AND SATURDAY WITH AFTERNOON HEAT INDEX VALUES FROM 100 TO 105 DEGREES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED TONIGHT OR ON THURSDAY.
In the hours before
Special weather statement, Jul 15, 9:49 PM CDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
949 PM CDT WED JUL 15 2015
NEZ093-160330-
RICHARDSON NE-
949 PM CDT WED JUL 15 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL RICHARDSON COUNTY UNTIL
1030 PM CDT...
AT 948 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FALLS CITY...MOVING EAST AT 25 MPH.
DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FALLS CITY...RULO AND BARADA.
LAT...LON 4022 9572 4026 9553 4025 9552 4025 9549
4023 9547 4020 9548 4018 9548 4016 9543
4013 9542 4012 9539 4008 9539 4007 9540
4006 9542 4005 9542 4005 9565
TIME...MOT...LOC 0248Z 261DEG 20KT 4015 9556
BOUSTEADLocal storm report, Jul 15, 10:13 PM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1013 PM CDT WED JUL 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 PM TSTM WND GST HARBINE 40.19N 96.97W
07/15/2015 E60 MPH JEFFERSON NE LAW ENFORCEMENT
&&
DEESpecial weather statement, Jul 15, 10:50 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1050 PM CDT WED JUL 15 2015
NEZ066-068-089-090-092-093-160415-
RICHARDSON NE-JOHNSON NE-GAGE NE-LANCASTER NE-PAWNEE NE-OTOE NE-
1050 PM CDT WED JUL 15 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN RICHARDSON...JOHNSON...
NORTHWESTERN NEMAHA...NORTHEASTERN GAGE...SOUTHEASTERN LANCASTER...
PAWNEE AND SOUTHWESTERN OTOE COUNTIES UNTIL 1115 PM CDT...
AT 1050 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM FIRTH TO 8 MILES NORTHEAST
OF OKETO...AND MOVING NORTHEAST AT 45 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SYRACUSE...TECUMSEH...PAWNEE CITY...FIRTH...PALMYRA...STERLING...
COOK...UNADILLA...TABLE ROCK...PANAMA...DOUGLAS...OTOE...ELK CREEK...
BURCHARD...STEINAUER...LEWISTON...BURR AND CRAB ORCHARD.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 195 AND 217.
HIGHWAY 2 IN NEBRASKA BETWEEN MILE MARKERS 475 AND 493.
LAT...LON 4004 9646 4052 9646 4052 9668 4072 9645
4072 9608 4052 9606 4052 9607 4026 9607
4026 9602 4015 9601
TIME...MOT...LOC 0350Z 230DEG 41KT 4052 9661 4007 9650
BOUSTEADSpecial weather statement, Jul 15, 11:17 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1117 PM CDT WED JUL 15 2015
IAZ091-160445-
PAGE IA-
1117 PM CDT WED JUL 15 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PAGE COUNTY UNTIL
1145 PM CDT...
AT 1117 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR CLARINDA...OR 16 MILES WEST OF BEDFORD...MOVING EAST AT 15 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CLARINDA...COLLEGE SPRINGS...SHAMBAUGH AND YORKTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4061 9511 4075 9516 4081 9493 4073 9493
4073 9491 4060 9491 4060 9492
TIME...MOT...LOC 0417Z 255DEG 12KT 4066 9503
BOUSTEADSpecial weather statement, Jul 15, 11:30 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1130 PM CDT WED JUL 15 2015
IAZ079-090-NEZ053-067-068-090-091-160515-
FREMONT IA-MILLS IA-NEMAHA NE-JOHNSON NE-CASS NE-OTOE NE-SARPY NE-
1130 PM CDT WED JUL 15 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MILLS...WEST CENTRAL
FREMONT...NORTHWESTERN RICHARDSON...CASS...EASTERN JOHNSON...
NEMAHA...NORTHEASTERN PAWNEE...OTOE AND SOUTHEASTERN SARPY COUNTIES
UNTIL 1215 AM CDT...
AT 1130 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR ELMWOOD TO NEAR COOK
TO TABLE ROCK...AND MOVING NORTHEAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
NEBRASKA CITY...PLATTSMOUTH...AUBURN...SYRACUSE...TECUMSEH...
LOUISVILLE...WEEPING WATER...PERU...ELMWOOD...MURRAY...CEDAR CREEK...
JOHNSON...COOK...UNADILLA...AVOCA...TALMAGE...UNION...NEHAWKA...
LORTON AND DUNBAR.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 211 AND 240.
HIGHWAY 2 IN NEBRASKA BETWEEN MILE MARKERS 478 AND 508.
HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 23 AND 76.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4026 9618 4048 9620 4079 9643 4105 9610
4107 9605 4105 9599 4106 9589 4089 9581
4087 9585 4072 9589 4065 9578 4053 9576
4053 9570 4056 9568 4054 9565 4051 9570
4047 9569 4046 9565 4039 9565 4026 9599
TIME...MOT...LOC 0430Z 224DEG 33KT 4081 9625 4054 9611 4017 9610
BOUSTEADSpecial weather statement, Jul 16, 12:11 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1211 AM CDT THU JUL 16 2015
IAZ079-080-090-091-NEZ067-068-160545-
FREMONT IA-PAGE IA-MILLS IA-MONTGOMERY IA-CASS NE-OTOE NE-
1211 AM CDT THU JUL 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MONTGOMERY...
SOUTHEASTERN MILLS...PAGE...FREMONT...SOUTHEASTERN CASS AND
NORTHEASTERN OTOE COUNTIES UNTIL 1245 AM CDT...
AT 1211 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR SIDNEY TO FARRAGUT TO
6 MILES NORTH OF TARKIO...AND MOVING EAST AT 60 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CLARINDA...SHENANDOAH...VILLISCA...SIDNEY...ESSEX...STANTON...
FARRAGUT...RIVERTON...COIN...THURMAN...COLLEGE SPRINGS...SHAMBAUGH...
RANDOLPH...BRADDYVILLE...YORKTOWN...IMOGENE...NORTHBORO...COBURG...
BLANCHARD AND HEPBURN.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 34 IN IOWA BETWEEN MILE MARKERS 42 AND 51.
HIGHWAY 59 IN IOWA BETWEEN MILE MARKERS 1 AND 22.
INTERSTATE 29 NEAR MILE MARKER 17.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4058 9556 4066 9559 4079 9585 4107 9493
4057 9492
TIME...MOT...LOC 0511Z 251DEG 54KT 4078 9569 4070 9548 4054 9542
BOUSTEADThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 9:07 PM CDT | Special Weather Statement | OAX | Richardson | 38 min |
| Jul 15, 9:12 PM CDT | Tornado Warning | OAX | Richardson | 22 min |
| Jul 15, 9:19 PM CDT | Tornado Warning | OAX | Richardson | 26 min |
| Jul 15, 9:22 PM CDT | Severe Thunderstorm Warning | OAX | Cass | 38 min |
| Jul 15, 9:41 PM CDT | Severe Thunderstorm Warning | OAX | Jefferson | 49 min |
| Jul 15, 9:49 PM CDT | Special Weather Statement | OAX | Richardson | 41 min |
| Jul 15, 10:12 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson | 48 min |
| Jul 15, 10:50 PM CDT | Special Weather Statement | OAX | Johnson, Otoe, Pawnee | 25 min |
| Jul 15, 11:30 PM CDT | Special Weather Statement | OAX | Cass, Nemaha, Otoe | 45 min |
| Jul 15, 11:45 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha, Otoe | 30 min |
| Jul 16, 2:17 AM CDT | Special Weather Statement | OAX | Cass, Sarpy | 43 min |
| Jul 16, 2:40 AM CDT | Severe Thunderstorm Warning | OAX | Cass, Sarpy | 35 min |
| Jul 16, 2:55 PM CDT | Heat Advisory | OAX | Burt, Cass, Dodge, Douglas, Gage, Jefferson and 11 more | 29 hr |
| Jul 16, 2:55 PM CDT | Heat Advisory | OAX | Cass, Douglas, Gage, Jefferson, Johnson, Nemaha and 4 more | 47 hr |
| Jul 16, 6:00 PM CDT | Special Weather Statement | OAX | Stanton | 30 min |
| Jul 16, 6:26 PM CDT | Special Weather Statement | OAX | Madison | 49 min |
| Jul 16, 6:33 PM CDT | Special Weather Statement | OAX | Cuming | 42 min |
| Jul 16, 6:56 PM CDT | Special Weather Statement | OAX | Cedar | 49 min |
| Jul 15, 9:43 PM CDT | Special Weather Statement | OAX | Page | 32 min |
| Jul 15, 11:17 PM CDT | Special Weather Statement | OAX | Page | 28 min |
| Jul 15, 11:52 PM CDT | Flash Flood Watch | OAX | Fremont, Mills, Montgomery, Page | 10 hr |
| Jul 16, 12:11 AM CDT | Special Weather Statement | OAX | Fremont, Page | 34 min |
| Jul 16, 1:36 AM CDT | Special Weather Statement | OAX | Page | 39 min |
| Jul 16, 2:15 AM CDT | Special Weather Statement | OAX | Mills | 30 min |
| Jul 16, 2:26 AM CDT | Special Weather Statement | OAX | Fremont | 49 min |
| Jul 16, 3:06 AM CDT | Severe Thunderstorm Warning | OAX | Mills, Montgomery, Pottawattamie | 54 min |
| Jul 16, 3:08 AM CDT | Special Weather Statement | OAX | Fremont, Page | 52 min |
| Jul 16, 3:22 AM CDT | Severe Thunderstorm Warning | OAX | Fremont, Montgomery, Page | 53 min |
| Jul 16, 3:29 AM CDT | Special Weather Statement | OAX | Pottawattamie, Shelby | 46 min |
| Jul 16, 6:28 AM CDT | Flash Flood Warning | OAX | Page | 4 hr |
| Jul 16, 8:34 AM CDT | Areal Flood Warning | OAX | Page | 6 hr |
Nearby
Flash Flood Warnings in Iowa, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.